# SDR YENA2024032700471

- Difficulty date: January 26, 2024
- Submitted: March 27, 2024
- Operation: Air carrier
- Aircraft: N2105J
- Make and model: Airbus A321-271N
- Aircraft serial: 10101
- Aircraft time: 9,595 hours, 1,817 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Slide Raft
- Part number: D30664515
- Part serial: M23299
- Condition: Failed
- Location: L1 Door
- Part time: 11,064 hours, 2,890 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY MAINTENANCE: REPLACE L1 DOOR SLIDE RAFT DUE TO FAILURE OF EMERGENCY LIGHT TEST ( PASS/OVERWING DOOR SLIDE/RAFTS); REMOVED AND REPLACED L1 DOOR SLIDE PACK ASSEMBLY IAW AMM 25-62-44-400-007-A OPS CHECK OK. MCC NOTIFIED, DISPATCH  87674, MX-4 UPDATED, PLACARD REMOVED.'
